Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have problem with armpit. Diagnosed as cuts in armpit. Yellow stuff coming out. What is causing this?

i have a problem with my armpit. i been told by my acne doctor that its a cits in my armpit. basicly it looks like a small piece of my flesh is out of my skin and it smells terrible and if i go to like sqeeze it. it dont hurt but puss (yellow stuff) does come out. if i try to put any type of DEO on it. it just makes it worse i really want it gone. its been here for about 4 months and its starting to really bother me when people ask why i smell so bad and then i would have to explin my armpit
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI...dear user..,
Thanks for choosing HCM..,
Multiple lesions are in the armpit...
with squeezed out pus and with smelly..,
could be CYSTS..,
sO consult good dermatologist..,
he can remove it by using RadioFrequency Electrocautery..,
Use Benzoyl peroxide 5% gel for application..,
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor